-Made In USA / Compare to Benadryl active ingredient.
-Active Diphenhydramine 25mg provides temporary allergy relief from runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold.
-Diphenhydramine HCl can cause drowsiness which can help your body relax for a better night’s rest. (Avoid driving after use).
-Our small and compact packages are light weight and can easily fit in your purse, luggage, glove compartment, etc. Perfect mobile solution to keep you healthy and enhance your travel experience.
-Adult and children 12 years and over: 1 to 2 caplets every 4 to 6 hours. Children 6 to 12 years of age: 1 caplet every 4 to 6 hours. Children under 6 years of age: do not use. Do not take more than 6 times in 24 hours.